# SDR AALA202406177929

- Difficulty date: June 14, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 70,153 hours, 35,297 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000
- Part serial: 9886
- Condition: Defective
- Location: Lt Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE LEFT BRAKE FELT LIKE IT WOULD GRAB SUDDENLY WITH A JOLT, ENOUGHTO FEEL A SIGNIFICANT THUMP. MAINTENANCE REPLACED THE MAIN LANDING GEAR #1 TACHOMETER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
